MathSciNet Relay Station
MathSciNet bibliographic data
MR1793688 42B20 (42B25 46E30 47G10)
Cruz-Uribe, D.; Pérez, C. Two-weight, weak-type norm inequalities for fractional integrals, Calderón-Zygmund operators and commutators. Indiana Univ. Math. J. 49 (2000), no. 2, 697–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement